# SDR DL764070149

- Difficulty date: February 23, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 21,954 hours, 7,171 cycles
- Engine: Ge CF680
- Engine time: 14,876 hours, 10,022 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: B-Nut
- Condition: Loose
- Location: Pneumatic Line
- Part time: 14,876 hours, 10,022 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU BLEED UNAVAILABLE AFTER PUSHBACK RTB.  FOUND B-NUT ON PNEUMATIC SENSE LINE AT TOP OF APU COMPLETELY BACKED OFF OF THREADS.  RETORQUED, MOTORED ENGS 30.1 N2. 40P DURING ROTATION.  APU AIR CKS GOOD.
